# SDR 99FDEA00342

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 2730 · Elevator Control System
- Part: Power Control
- Part number: 860405003
- Condition: Failed
- Location: Rt Elevator
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

COMPLETE 'A' SYS HYD LOSS.  GEAR CRANKED NORM AND ALT FLAPS OPER NORM.  FOUND RT ELEV PWR CONTROL UNIT FIT BUSTED.  REMOVED RT PWR CONTROL UNIT PER 727-200 MM 27-30-81.  PWR CONTROL UNIT NEEDS INSTALL AND OPER CK.  REMOVED AND REPLACED RIGHT ELEV PWR CONTROL PACK PER MM 27-30-081-4, OPER CK.
